Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 34, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 9, 2008, 7:55 PM CDT for Fisher County, Jones County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 9, 2008, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Fisher County, TX, Jones County, TX
The radar
The Dyess AFB radar (KDYX), 84 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:00 PM CDT | HAIL 1.75 | Sylvester, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:20 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 9, 7:44 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 100056
TORSJT
TXC151-253-100130-
/O.NEW.KSJT.TO.W.0034.080410T0055Z-080410T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
755 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN JONES COUNTY IN WEST CENTRAL TEXAS...
EASTERN FISHER COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
SYLVESTER...OR ABOUT 15 MILES NORTHEAST OF SWEETWATER...MOVING EAST
AT 55 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
NOODLE AND THE INTERSECTION OF US-180 AND RANCH ROAD 126 BY 805 PM
CDT...
TRUBY AND STITH BY 810 PM CDT...
HODGES AND ANSON BY 815 PM CDT...
HAWLEY BY 820 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.
LAT...LON 3254 10028 3281 10043 3293 10022 3296 9998
3295 9990 3253 9972
TIME...MOT...LOC 0055Z 262DEG 48KT 3262 10019
$$
242 follow-up statements
000
WWUS54 KSJT 100107
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
806 PM CDT WED APR 9 2008
TXC151-253-100130-
/O.CON.KSJT.TO.W.0034.000000T0000Z-080410T0130Z/
JONES TX-FISHER TX-
806 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL FISHER AND WESTERN JONES COUNTIES...
AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NOODLE...OR 13
MILES SOUTHWEST OF ANSON...MOVING EAST AT 54 MPH.
THE TORNADO WILL BE NEAR...
ANSON AND TRUBY BY 815 PM CDT...
HAWLEY BY 820 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.
LAT...LON 3259 9975 3261 10020 3281 10029 3296 9998
3295 9990
TIME...MOT...LOC 0106Z 256DEG 47KT 3268 10004
$$
24000
WWUS54 KSJT 100114
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
813 PM CDT WED APR 9 2008
TXC151-253-100130-
/O.CON.KSJT.TO.W.0034.000000T0000Z-080410T0130Z/
JONES TX-FISHER TX-
813 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL FISHER AND WESTERN JONES COUNTIES...
AT 811 PM CDT...DOPPLER RADAR INDICATES A POSSIBLE TORNADO LOCATED
NEAR THE INTERSECTION OF US-180 AND RANCH ROAD 126...OR 6 MILES WEST
OF ANSON...MOVING EAST AT 51 MPH.
THE TORNADO WILL BE NEAR...
ANSON BY 820 PM CDT...
RESIDENTS OF ANSON NEED TO SEEK SHELTER NOW
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.
LAT...LON 3259 9975 3261 10020 3281 10029 3296 9998
3295 9990
TIME...MOT...LOC 0113Z 253DEG 44KT 3275 9997
$$
24What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 7:00 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 9, 7:00 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 700 PM CDT WED APR 9 2008 .AVIATION... GUSTY WINDS WILL BE A FACTOR TONIGHT THROUGH THU...WITH A WARM FRONT SITUATED ACROSS TO THE S OF I-20 AND A DRY LINE SITUATED JUST TO THE W OF THE AREA. THE MAIN FRONT WILL MOVE ACROSS THE AREA AFTER MIDNIGHT WHICH WILL LEAVE THE POSSIBILITY OF STORMS ALONG AND AHEAD OF THESE SYSTEMS. GUSTY WINDS WILL BE PRESENT BEHIND THE FRONT FOR DURING THE DAY THUR...WITH DRY AIR FILTERING AND LOW CIGS CLEARING OUT BEFORE DAYBREAK AT TAFS. 11/KEISER && .PREV DISCUSSION... /ISSUED 331 PM CDT WED APR 9 2008/ SHORT TERM... WILL BE BUSY THROUGH TONIGHT WITH A GOOD CHANCE OF SEVERE WEATHER OVER MOST OF THE AREA. SKIES HAVE MOSTLY CLEARED AND DESTABILIZED OVER ALL THE CWA THIS AFTERNOON WITH THE EXCEPTION OF THE NORTHERN BIG COUNTRY. A WARM FRONT CONTINUES TO MOVE TO THE NORTH ACROSS THE AREA AND IS NOW ENTERING THE SOUTHERN BIG COUNTRY...WITH ONGOING CONVECTION WITH ROTATION OBSERVED ALONG THE FRONTAL BOUNDARY. THE SOUTHERN EXTENT OF THE DRY LINE HAS BEGUN TO BULGE TO THE EAST AS EVIDENT BY A 15 DEGREE DROP IN THE DEW POINT AT FORT STOCKTON...AND CONVECTION IS ONGOING JUST WEST OF THE CONCHO VALLEY ALONG THE DRY LINE. THE LATEST RUC HAS INDICATED THIS ENHANCED CONVECTION ALONG THE SOUTHERN EXTENT OF THE DRY LINE OVER THE WESTERN CWA WITH THE LIKELY FORMATION OF A SQUALL LINE THIS EVENING. THE NORTHERN EXTENT OF THE DRY LINE WILL EXTEND NORTHWEST FROM THE NORTHERN CONCHO VALLEY TO THE NEW MEXICO BORDER UNTIL LATE THIS EVENING BEFORE BEGINNING ITS EASTERN PUSH. IN ADDITION TO THE CONTINUING ACTIVITY OVER THE NORTHERN HALF OF THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON ASSOCIATED WITH THE WARM FRONT...A BETTER CHANCE FOR SEVERE WEATHER WILL COME LATER THIS EVENING WHEN THE DRY LINE MOVES EAST AND INTERSECTS THE WARM FRONT...AN EVENT ENHANCED BY THE DEVELOPMENT OF A 60 KNOT PLUS LLJ LATER THIS EVENING. THE SEVERE WEATHER CHANCES WILL CONTINUE AFTER MIDNIGHT AND WILL BE ACCOMPANIED BY HEAVY RAINFALL. THE DRY LINE/COLD FRONT WILL CLEAR THE FORECAST AREA BY DAY BREAK THURSDAY WITH VERY DRY AIR AND HIGH WINDS IN ITS WAKE. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FOR THURSDAY AFTERNOON WITH ELEVATED FIRE DANGER CONTINUING INTO FRIDAY. LONG TERM... THE LONG TERM LOOKS DRY AS AN UPPER LEVEL RIDGE BUILDS OVER THE WESTERN STATES. THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF UPPER HIGH PRESSURE THROUGH THE REMAINDER OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 58 77 40 74 / 70 10 10 10 SAN ANGELO 58 83 43 78 / 60 10 10 0 JUNCTION 63 85 44 83 / 50 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER- HASKELL-IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS- SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR- THROCKMORTON-TOM GREEN. WIND ADVISORY FROM 12 PM TO 7 PM CDT THURSDAY FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE- MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. &&
Hazardous weather outlook, Apr 9, 1:52 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 152 PM CDT WED APR 9 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 152 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT ACROSS WEST CENTRAL TEXAS AS A WARM FRONT INTERACTS WITH A SURFACE DRYLINE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE MAINLY ALONG AND NORTHEAST OF A LINE FROM STERLING CITY...THROUGH SAN ANGELO...AND SOUTH TO MASON. THUNDERSTORMS WILL LIKELY DEVELOP QUICKLY THIS AFTERNOON IN THIS VERY UNSTABLE ENVIRONMENT. THE MAIN THREATS WILL BE VERY LARGE HAIL AND STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...WATCH FOR STRONG WEST WINDS ACROSS WEST CENTRAL TEXAS. EXPECT AT LEAST A WIND ADVISORY. ALSO...WITH VERY DRY AIR MOVING INTO WEST CENTRAL TEXAS...MINIMUM RELATIVE HUMIDITY VALUES WILL LIKELY DROP INTO THE TEENS ACROSS WEST CENTRAL TEXAS THURSDAY AFTERNOON. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WITH A FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... EXPECT SPOTTER ACTIVATION THIS AFTERNOON AND TONIGHT. 23/HUBER
In the hours before
Local storm report, Apr 9, 3:34 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
334 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 4 NW TYE 32.49N 99.92W
04/09/2008 TAYLOR TX STORM CHASER
REPORT OF A BRIEF TORNADO TOUCHDOWN ON I-20 WEST OF TYE
&&
24Local storm report, Apr 9, 3:40 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
340 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 NE TYE 32.47N 99.85W
04/09/2008 TAYLOR TX STORM CHASER
REPORT OF A BRIEF TORNADO TOUCHDOWN 2 MILES NORTHEAST OF
TYE...ABOUT 3/4 MI NORTH OF I-20.
&&
24Local storm report, Apr 9, 3:44 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 4 WSW HAWLEY 32.59N 99.87W
04/09/2008 E1.00 INCH JONES TX FIRE DEPT/RESCUE
&&
24Local storm report, Apr 9, 4:31 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
431 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 3 S NUGENT 32.65N 99.66W
04/09/2008 M1.00 INCH JONES TX LAW ENFORCEMENT
&&
11Local storm report, Apr 9, 5:02 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
502 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 ENE ABILENE 32.45N 99.72W
04/09/2008 E0.75 INCH TAYLOR TX BROADCAST MEDIA
0410 PM HAIL 1 N HAMBY 32.53N 99.63W
04/09/2008 E1.75 INCH JONES TX BROADCAST MEDIA
0420 PM HAIL 7 ENE HAMBY 32.56N 99.52W
04/09/2008 E2.75 INCH SHACKELFORD TX STORM CHASER
BASEBALL HAIL AT THE INTERSECTION OF HWYS. 351 AND 604.
&&
11Special weather statement, Apr 9, 6:08 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 608 PM CDT WED APR 9 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-100200- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 608 PM CDT WED APR 9 2008 ...A TORNADO WATCH CONTINUES IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 8 PM... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE BIG COUNTRY THIS EVENING...ESPECIALLY IN THE VICINITY OF A WARM FRONT. ANY STORMS WHICH DEVELOP WILL HAVE THE POTENTIAL TO QUICKLY INTENSIFY AND BECOME SEVERE WITH LARGE HAIL...DAMAGING WNIDS AND POSSIBLY A TORNADO. OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG A DRYLINE WHICH EXTENDED FROM JUST EAST OF MIDLAND TO JUST EAST OF SANDERSON. THE STORMS WHICH DEVELOP ALONG THE DRYLINE WILL MOVE QUICKLY NORTHEAST INTO WESTERN SECTIONS OF WEST CENTRAL TEXAS EARLY TONIGHT. THESE STORMS COULD ALSO BE SEVERE. LATER TONIGHT...A COLD FRONT WILL OVERTAKE THE DRYLINE AND THEN SWEEP EASTWARD ACROSS WEST CENTRAL TEXAS. WITH THIS SETUP... ADDITIONAL STORMS SHOULD QUICKLY REDEVELOP WEST OF A SWEETWATER TO SAN ANGELO LINE BETWEEN 10 PM AND MIDNIGHT. AN INTENSE SQUALL LINE IS EXPECTED TO MOVE RAPIDLY EAST ACROSS WEST CENTRAL TEXAS AFTER MIDNIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE SQUALL LINE OVERNIGHT. PEOPLE ACROSS WEST CENTRAL TEXAS ARE ENCOURAGED TO STAY TUNED TO NOAA WEATHER RADIO OR LOCAL TELEVISION AND RADIO STATIONS FOR THE LATEST WARNINGS...STATEMENTS AND UPDATES ON THIS SEVERE WEATHER SITUATION.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 23 min |
| Apr 9, 7:34 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 26 min |
| Apr 9, 8:21 PM CDT | Tornado Warning | SJT | Haskell, Jones, Shackelford | 24 min |
| Apr 9, 8:44 PM CDT | Tornado Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 31 min |
| Apr 9, 9:13 PM CDT | Tornado Warning | SJT | Throckmorton | 32 min |
| Apr 9, 9:58 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 17 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| Apr 9, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 52 min |
| Apr 9, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Sterling, Tom Green | 47 min |
| Apr 9, 11:02 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 43 min |
| Apr 9, 11:16 PM CDT | Flash Flood Warning | SJT | Fisher, Nolan | 3 hr |
| Apr 9, 11:23 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 15 min |
| Apr 9, 11:23 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 67 min |
| Apr 9, 11:46 PM CDT | Tornado Warning | SJT | Irion, Tom Green | 29 min |
| Apr 9, 11:53 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 67 min |
| Apr 9, 11:57 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 48 min |
| Apr 10, 12:06 AM CDT | Tornado Warning | SJT | Coke, Tom Green | 39 min |
| Apr 10, 12:19 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 56 min |
| Apr 10, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 49 min |
| Apr 10, 12:34 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 41 min |
| Apr 10, 12:37 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 38 min |
| Apr 10, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Taylor | 19 min |
| Apr 10, 12:47 AM CDT | Tornado Warning | SJT | Runnels | 28 min |
| Apr 10, 1:03 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 27 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 18 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch, Menard, Runnels and 1 more | 63 min |
| Apr 10, 1:29 AM CDT | Tornado Warning | SJT | Brown, Coleman | 31 min |
| Apr 10, 1:54 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 36 min |
| Apr 10, 4:11 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 15 hr |
| Apr 10, 4:56 AM CDT | Red Flag Warning | SJT | Coke, Concho, Crockett, Irion, Kimble, Menard and 5 more | 14 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.